DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Gammagard S / D (Immune Globulin Intravenous) - Vomiting - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Vomiting (4)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Gammagard S / D (Immune Globulin Intravenous) where reactions include vomiting. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Gammagard S / D side effects in 77 year old female

Reported by a health professional (non-physician/pharmacist) from Canada on 2012-02-09

Patient: 77 year old female

Reactions: Blood Pressure Increased, Transfusion-Related Acute Lung Injury, Vomiting, Nausea, Atrial Fibrillation

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Gammagard S / D
    Indication: Immunodeficiency Common Variable
    Start date: 2011-11-15
    End date: 2011-11-15

Gammagard S / D
    Start date: 2003-09-01



Possible Gammagard S / D side effects in female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-01-20

Patient: female

Reactions: Vomiting, Incorrect Drug Administration Duration, Wrong Technique in Drug Usage Process, Nausea, Headache, Sinusitis, Stress

Drug(s) suspected as cause:
Gammagard S / D



Possible Gammagard S / D side effects in 77 year old female

Reported by a health professional (non-physician/pharmacist) from Canada on 2012-01-10

Patient: 77 year old female

Reactions: Blood Pressure Increased, Transfusion-Related Acute Lung Injury, Vomiting, Nausea, Atrial Fibrillation

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Gammagard S / D
    Indication: Immunodeficiency Common Variable
    Start date: 2011-11-15
    End date: 2011-11-15

Gammagard S / D
    Start date: 2003-09-01



Possible Gammagard S / D side effects in 77 year old female

Reported by a health professional (non-physician/pharmacist) from Canada on 2011-12-29

Patient: 77 year old female

Reactions: Blood Pressure Increased, Transfusion-Related Acute Lung Injury, Vomiting, Nausea, Atrial Fibrillation

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Gammagard S / D

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017